# SDR ASAA2015042214490

- Difficulty date: April 22, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 66,326 hours, 37,704 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 69216107
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE WATER DRAIN MAST FWD FILLER IS CORRODED. ACFT GROUNDED.  REMOVED FILLER FABRICATED NEW FILLER AND INSTALLED IAW EA 1AD20122314-400-53-10.
